# SDR SIMA20140812004

- Difficulty date: August 12, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 28,161 hours, 19,622 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Attach Bracket
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM AML PAGE 3651037 ITEM 1.  TRANSFERRED FROM NRWC 513-XNA-01700 ITEM 3.  UPPER RT PACK WATER INJECTION LINE ADEL CLAMP ATTACH BRACKET IS BROKEN WITH DAMAGE TO STRINGER.  THIS IS A MAJOR REPAIR.  R & R ATTACH BRACKET, COMPLIED WITH REPAIR ON STRINGER 7 RT SIDE, FS 1144 TO 1162 IAW ERS-CR-53MR-670.
